# SDR QMLA2015031815018

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N54178
- Make and model: Aerosp AS355*
- Aircraft serial: 4178
- Aircraft time: 3,907 hours, 9,145 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 4,460 hours, 8,612 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 9928XL2
- Condition: Damaged
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ACFT WAS IN FLIGHT WITH A PATIENT ABOARD, PILOT NOTICED A GRADUAL LOSS OF VOLTAGE & AMPERAGE.  AFTER SHEDDING SECONDARY ELEC EQUIP, VOLTAGE & AMPERAGE CONTINUED TO DECREASE WHILE A GEN LIGHT ILLUMINATED DURING FINAL DESCENT ON TO A MALL PARKING LOT.  REMOVED STARTER GEN FOR INSPECTION & FOUND THAT THE BRUSH BRAID ATTACH POINTS WERE IN PIECES.  THE BRAID ATTACH RIVETS ON THE BRUSHES BECAME LOOSE, THEN SEPARATED.
